# SDR SIMA20140504004

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 28,789 hours, 20,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ATTEMP TO RETRACT LG, LG WOULD MOVE TO THE UP POS, OVRD GEAR HANDLE W/DNLK REL BUTTON.  ONCE GEAR HANDLE WAS IN THE UP POS RVCD GEAR DISAGREE WARNING MSG, WOW INPUT CAUTION MSG, STEEP INOP CAUTION MSG & PROX SYS FAULT 1 STATUS MSG.  COMPLIED WITH AOM-1 PROCS FOR ALL MSGS.  DECLARED EMER & RETURNED TO KORD.  LG NORML BUT BRAKING ACTION WAS FAIR, SPONGY, NO NOSEWHEEL STEERING.  DURING T/S FOUND NOSE GEAR WOW PROX SENSORS OUT OF ADJUST, ADJUSTED CLEARANCE OF NLG WT ON WHEELS PROX SENSOR PX03 & PX11 IAW AMM 32-61-05-820-805.  PERF LG RETRACTION TEST IAW 32-30-00-710-801,  TEST OF THE NOSEWHEEL STEERING SYS IAW AMM 32-51-00-710-801 & PERF OP TEST OF THE BRAKE SYS IAW AMM 32-43-00-710-801-AO1, OPC GOOD.
